# SDR WX0A2023083031825

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N302NV
- Make and model: Airbus A319-112
- Aircraft serial: 2387
- Aircraft time: 47,433 hours, 29,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 904591
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BAT/EPSU (13WL) FAULT WHILE PERFORMING EPSU TEST. / REMOVED AND REPLACED EPSU BATTERY 13WL IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A."
